Discussions By Condition: Digestive conditions

Severe cough after taking blood pressure tablets

Posted In: Digestive conditions 0 Replies
  • Posted By: Anonymous
  • August 30, 2015
  • 07:18 AM

Hi, After taking blood pressure tablets my brother who is diabetic started with a very bad cough, he was taken off them only to be given more tablets with the same side affects, he is not getting proper treatment from his doctor, all they seem to be doing is filling him with the wrong drugs which is really frightening.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?